# SDR CA120528009

- Difficulty date: May 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 30,031 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Separated
- Location: Compressor
- Component: Compressor, Pwc
- Component part number: 30416511
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) APPROXIMATELY 40 NM NORTH OF AIRPORT, SHORTLY AFTER LEVELING OFF AT CRUISE ALTITUDE, THE FLIGHT CREW OBSERVED A DECREASE IN TORQUE FROM THE NR 2 ENGINE.  THE NR 2 ENGINE WAS SHUTDOWN AND THE CREW RETURNED TO DEPARTURE.  VISUAL INSPECTION OF THE 1ST STAGE COMPRESSOR SHOWED 2 BLADES SEPARATED AT THE BASE AND IMPACT DAMAGE IN THE SURROUNDING AREA.
